# SDR 2009FA0000488

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: General aviation
- Aircraft: N666GT
- Make and model: Pilats PC1245
- Aircraft serial: 573
- Aircraft time: 4,039 hours, 2,200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 9603002104
- Condition: Intermittent
- Location: Mlg
- Part time: 4,039 hours, 2,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF, MLG FAILED TO FULLY RETRACT.  WHEN GEAR HANDLE WAS PLACED IN THE "DOWN" POSITION, NLG DID NOT SHOW GREEN. CREW PERFORMED ALTERNATE EXTENSION PROCEDURE WITH HAND PUMP AND ALL 3 GEAR SHOWED "DOWN AND LOCKED". ACFT LANDED WITHOUT PROBLEMS.  MX PUT ACFT ON JACKS & SWUNG MLG, PERFORMED FAULT ISOLATION PROCEDURE AMM 12-A-29-00-00A-420A-A. FOUND MLG SYSTEM'S HYD POWER-PACK MOTOR INOPERATIVE.  VOLTAGE TO MOTOR VERIFIED AS PRESENT & CORRECT, AS WAS GROUND PATH. EXAMINED MOTOR & FOUND THE MOTOR WOULD OPERATE WHEN LIGHTLY TAPPED ON SIDE OF HOUSING.  MOTOR ROUTED TO MFG FOR TESTING & OVERHAUL, A REQUEST WILL BE MADE FOR A FAILURE ANALYSIS.
